×

zbMATH — the first resource for mathematics

Non-holonomic connections on vector bundles. II. (English) Zbl 0162.53802

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Ch. Ehresmann: Les prolongements d’une variété différentiable. C. R. Acad. Sci., Paris 233 (1951), 598-600, 111-119, 1081-1083; 239 (1954), 1762-1764; 240 (1955), 397-399, 1755-1757. · Zbl 0043.17401
[2] W. Greub: Zur Theorie der linearen Übertragungen. Ann. Ac. Sci. Fennicae, Helsinki 1964. · Zbl 0123.15301
[3] P. Libermann: Sur la géommétrie des prolongements des espaces fibrés vectoriels. Ann. Inst. Fourier, Grenoble 14 (1964), 145-172. · Zbl 0126.38201 · doi:10.5802/aif.167 · numdam:AIF_1964__14_1_145_0 · eudml:73819
[4] A. Lichnerowicz: Théorie globale des connexions et des groupes d’holonomie. Roma 1955. · Zbl 0116.39101
[5] S. Mac Lane: Homology. Berlin 1963.
[6] J. M. Singer S. Sternberg: The infinitive Groups of Lie and Cartan, Part 1 (The Transitive Groups). Inst. of Technology, Harvard Univ. 1965 · Zbl 0277.58008 · doi:10.1007/BF02787690
[7] L. Schwartz: Variedades Analiticas Complejas. Ecuaciones Diferenciales Parciales Elipticas, Bogota 1956.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.